Volume 8, Number 2

Articles in the Issue:

Review Article:
H. Xie, Z. Li and Z. Qiao
A finite element method for elasticity interface problems with locally modified triangulations
Int. J. Numer. Anal. Mod., 8 (2011), pp. 189-200. Abstract
pdf
Full Article

S. Gan, H. Schurz and H. Zhang
Mean square convergence of stochastic theta-methods for nonlinear neutral stochastic differential delay equations
Int. J. Numer. Anal. Mod., 8 (2011), pp. 201-213. Abstract
pdf
Full Article

Y. Xiao, M. Song and M. Liu
Convergence and stability of the semi-implicit Euler method with variable stepsize for a linear stochastic Pantograph differential equation
Int. J. Numer. Anal. Mod., 8 (2011), pp. 214-225. Abstract
pdf
Full Article

S. Shaw
Finite element approximation of a non-local problem in non-Fickian polymer diffusion
Int. J. Numer. Anal. Mod., 8 (2011), pp. 226-251. Abstract
pdf
Full Article

L. Ji and Y. Xu
Optimal error estimates of the local discontinuous Galerkin method for Willmore flow of graphs on Cartesian meshes
Int. J. Numer. Anal. Mod., 8 (2011), pp. 252-283. Abstract
pdf
Full Article

X. He, T. Lin and Y. Lin
Immersed finite element methods for elliptic interface problems with non-homogeneous jump conditions
Int. J. Numer. Anal. Mod., 8 (2011), pp. 284-301. Abstract
pdf
Full Article

A. Schroder, H. Blum, A. Rademacher and H. Kleemann
Mixed FEM of higher order for contact problems with fiction
Int. J. Numer. Anal. Mod., 8 (2011), pp. 302-323. Abstract
pdf
Full Article

D. Goswami and A. Pani
A priori error estimates for semidiscrete finite element approximation to equations of motion arising in Oldroyd fluids of order one
Int. J. Numer. Anal. Mod., 8 (2011), pp. 324-352. Abstract
pdf
Full Article

M. Abukhaled, S. A. Khuri and A. Sayfy
A numerical approach for solving a class of a singular boundary value problems arising in physiology
Int. J. Numer. Anal. Mod., 8 (2011), pp. 353-363. Abstract
pdf
Full Article